A New Approach for Computing the Asymptotes of a Parametric Curve
Description
[This repository contains the source data and the implementation for the manuscript "A New Approach for Computing the Asymptotes of a Parametric Curve" published in the Journal of Computational and Applied Mathematics; see Section 4.3]
The file "implementation-zenodo-BlascoPerez-v3.mws" contains the last version of the implementation of the algorithm presented in the paper "A New Approach for Computing the Asymptotes of a Parametric Curve". Furthermore, the implementations of the algorithms presented in [Asymptotes of Space Curves. Journal of Computational and Applied Mathematics. Volume 278, pp. 231-247. DOI: 10.1016/j.cam.2014.10.013. (2015)] and [Asymptotes and Perfect Curves. Computer Aided Geometric Design. Volume 31, Issue 2, pp. 81-96. (2014)], can be found in this file.
Notes
Files
Files
(47.5 kB)
Name | Size | Download all |
---|---|---|
md5:7aa102ceb169d5e61298903aa63f25bd
|
16.4 kB | Download |
md5:8f10d2f00e2c42d2bd7936e8fb356bcc
|
15.7 kB | Download |
md5:e364287937fa3c1beae61a892a1fe1bd
|
15.4 kB | Download |